# SDR V0XD20230424003

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 14531654001
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRECOOLER AFT MOUNTING BRACKET CRACKED BEYOND STOP DRILL. CORRECTIVE ACTION: REMOVED AND REPLACED LH PRECOOLER AFT MOUNTING BRACKET PART # 145-31654-001 BATCH # 167-211 IAW EMB 135/145 SRM 51-40-02 SEE AVMAX WO 81054 WC 4033
